... better however I have put on 18kgs during this time. My eating habits have not change and I still excersise regularly. Could this weight gain be because of my medication?
Hi, i'm glad your depression is under control. Unfortunately weight gain when taking antidepressants is common. The medication causes an increased appetite alongside reduced metabolic rate for burning calories. Calorie control and exercise is important, but if you are already doing this it is difficult to make any other suggestions? I'm assuming you don't have thyroid issues? Maybe you should discuss the weight increase with your doctor...
i REALLY AGREE WITH Dailhi she has it down good and as far as taking the antidepressent keep on it and talk with your doctor and thank god you found something to work... that is 3/4 the battle Kaza1 So happy for you keep it up until you have a good discussion with your doctor Chuck1957
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 2 answers
Posted 30 Jul 2012 • 5 answers
Posted 30 May 2013 • 2 answers
Posted 22 Nov 2015 • 3 answers
Posted 13 Sep 2016 • 2 answers